# SDR 03FDEA01126

- Difficulty date: July 23, 2003
- Submitted: July 23, 2003
- Operation: Air carrier
- Aircraft: N484FE
- Make and model: Boeing 727-200
- Aircraft serial: 21466
- Aircraft time: 38,150 hours, 25,401 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Illuminated
- Location: Airstair Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFT AIRSTAIR LIGHT (AMBER) ILLUMINATED ON DEPARTURE WHILE PASSING 5000 FT -SLAT CLIMB POWER.   REMAINED ON AT ALL POWER SETTINGS FOR REMAINDER OF FLIGHT.  LIGHT EXTINGUISHED AT TOUCHDOWN.
